U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Differance between sustained tabletd or delayed release tablets disintegration time

A 51-year-old female asked:
Dr. Jeffrey Kass
Podiatry 28 years experience
No: I would look into a bone stimulator and avoid weight bearing if possible.
Dr. Walker Wynkoop
Orthopedic Surgery 36 years experience
Yes.: Multiple "old-fashioned" studies years ago showed that casting and weight-bearing lead to a very high rate of union. This method is a little out of fa... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 24-year-old female asked:
Dr. Timothy Farley
General Practice 10 years experience
Nope.: I would not crush it, as you are changing how available the medication is in your system... more may be introduced into your bloodstream at one time t... Read More
A 39-year-old male asked:
Dr. Anver (Anwar) Motala
A Verified Doctoranswered
A US doctor answeredLearn more
Side effects : Probably side effects of indapamide Indapamide frequently causes electrolyte imbalance especially Hyponatraemia ( sodium) Hypokalaemia ( potassium) ... Read More
Dr. LINDILE SOGA
A Verified Doctoranswered
A US doctor answeredLearn more
Dehydration : It’s the same medicine but different manufacturers. It is a diuretic. It makes you urinate. You might be getting dehydrated. I would suggest you ask y... Read More
A 42-year-old female asked:
Dr. David Ellis
Family Medicine 42 years experience
Delayed release med: The delayed release meds are made to slowly release the med over a longer period of time. If the tablet or capsule is opened or crushed it will not re... Read More
A 45-year-old member asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
If it delays your: Period more than 7 days, then take a pregnancy test and consult with your gynecologist.
A 34-year-old male asked:
Dr. Gurmukh Singh
Pathology 49 years experience
Depends on the : Type of medication. Some medications are better taken with food and others on empty stomach. Please specify what medication you are taking? If would b... Read More
A 46-year-old male asked:
Dr. Holly Barth
Dr. Holly Barthanswered
General Practice 9 years experience
GI upset .Agree.: Metformin can cause GI upset in some people who take the medication. The extended release tablets tend to cause this side effect less often however it... Read More
A 26-year-old female asked:
Dr. Douglas Lawson
Obstetrics and Gynecology 28 years experience
No period: If you do continuous pill use (skip pill free days and open new pack) you may have no bleeding at all. I would go ahead and open your next pack now a... Read More
A 22-year-old female asked:
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Perhaps: Remember that when you are taking birth control pills the pills are in charge of your cycle not your body. It is not rare to skip a cycle when taking ... Read More
A 42-year-old female asked:
Dr. Mary David
Specializes in Obstetrics and Gynecology
Maybe: The standard dose that I could find was one tablet 3 times a day for 10 to 14 days beginning 3 days before the period is due with bleeding to be expe... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership